Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ovchinnikov, Aleksei Igorevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:1252
Abstract pages:612
Full texts:289
References:82
E-mail: , ,
Website: http://qcpages.qc.cuny.edu/~aovchinnikov/

http://www.mathnet.ru/eng/person29115
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/736046

Publications in Math-Net.Ru
2014
1. S. Gorchinskiy, A. Ovchinnikov, “Isomonodromic differential equations and differential categories”, J. Math. Pures Appl. (9), 102:1 (2014),  48–78  mathnet  mathscinet  zmath  isi  scopus
2013
2. H. Gillet, S. Gorchinskiy, A. Ovchinnikov, “Parameterized Picard–Vessiot extensions and Atiyah extensions”, Adv. Math., 238 (2013),  322–411  mathnet  mathscinet  zmath  isi  scopus
2008
3. O. D. Golubitsky, M. V. Kondrat'eva, A. I. Ovchinnikov, “On the generalized Ritt problem as a computational problem”, Fundam. Prikl. Mat., 14:4 (2008),  109–120  mathnet  mathscinet; J. Math. Sci., 163:5 (2009), 515–522  scopus
4. A. I. Ovchinnikov, “Orders of derivatives in decomposition of radical differential ideals”, Uspekhi Mat. Nauk, 63:2(380) (2008),  179–180  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:2 (2008), 383–385  isi  scopus
5. O. D. Golubitsky, M. V. Kondrat'eva, A. I. Ovchinnikov, “Canonical characteristic sets of characterizable differential ideals”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2008, 2,  49–51  mathnet  mathscinet  zmath
2003
6. A. I. Ovchinnikov, “Sections of a differential spectrum and factorization-free computations”, Fundam. Prikl. Mat., 9:3 (2003),  133–144  mathnet  mathscinet  zmath; J. Math. Sci., 135:5 (2006), 3355–3362  scopus

Presentations in Math-Net.Ru
1. ¬ведение в дифференциальную теорию √алуа
A. I. Ovchinnikov
Seminar on Arithmetic Algebraic Geometry
December 21, 2005

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022